# SDR DXTA2024052011821

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N181QS
- Make and model: Bombdr BD7002A12
- Aircraft serial: 70154
- Aircraft time: 583 hours, 184 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING BRAKING , THE PRESSURE FADED SLIGHTLY, RELEASED PEDAL PRESSURE AND BRAKES GRABBED NORMALLY. IT WAS A MINIMAL FADE AND AFTER A WEEK THE LAST LANDING WAS MORE NOTICEABLE FADE, RELEASED BRAKES AND GRABBED HARD. PARK/EMER BRAKE WAS NORMAL ALL THE TIME. //SIGNOFF// READ AW700-32-07 18 AND FOUND LN SOME BREAKING APPLICATJONS THIS CAN OCCUR WITH SLIGHT  BREAK PEDAL INPUT BLED ALL 4 MLG BRAKES REF GL7500 AMM 32-43-00 NOTHING SIGNIFICANT AMOUNT OF AIR RELEASED FROM BOTH OUTBOARD BRAKE ASSY REPORTED FINGING TO MCC WHO WITH THE BLEEDING ANF THE ADVISORY WIRE  ELECTED TO HAVE THE ITEM SIGNED OFF WITH THNESE FINDING NO FURTHER DEFECTS NOTED AT THIS TIME.
